Retarded Inequalities With Two Independent Variables For Retarded Partial Differential EquationsJournal: International Journal of Scientific & Technology Research (Vol.3, No. 4)
Publication Date: 2014-04-15
Authors : Jayashree Patil;
Page : 122-125
Keywords : Keywords Explicit bounds; retarded integral inequalities; two independent variables; global existence.;
ABSTRACT In this article some new two dimensional nonlinear integral inequalities are obtained. These inequalities can be used as ready and powerful tools in the analysis of various classes of partial differential integral and integrodifferential equations. As an application of nonlinear integral inequalities with delayglobal existence of nonlinear partial differential is presented.
Other Latest Articles
Last modified: 2015-06-28 03:54:56